MathSciNet Relay Station
MathSciNet bibliographic data
MR941682 58F05 (57N10)
Fomenko, A. T.; Tsishang, Kh. Generic topological properties of integrable Hamiltonian systems. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 52 (1988), no. 2, 378--407, 447; translation in Math. USSR-Izv. 32 (1988), no. 2, 385–412
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement